Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

72 Publications


2019 | Conference Paper | IST-REx-ID: 8175 | OA
New edge asymptotics of skew Young diagrams via free boundaries
D. Betea, J. Bouttier, P. Nejjar, M. Vuletíc, in:, Proceedings on the 31st International Conference on Formal Power Series and Algebraic Combinatorics, Formal Power Series and Algebraic Combinatorics, 2019.
View | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 556 | OA
The free boundary Schur process and applications I
D. Betea, J. Bouttier, P. Nejjar, M. Vuletic, Annales Henri Poincare 19 (2018) 3663–3742.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 566 | OA
Local inhomogeneous circular law
J. Alt, L. Erdös, T.H. Krüger, Annals Applied Probability 28 (2018) 148–203.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 5971 | OA
Bounds on the norm of Wigner-type random matrices
L. Erdös, P. Mühlbacher, Random Matrices: Theory and Applications (2018).
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Preprint | IST-REx-ID: 6183 | OA View | Files available | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 284 | OA
Maps on probability measures preserving certain distances - a survey and some new results
D. Virosztek, Acta Scientiarum Mathematicarum (Szeged) 84 (2018) 65–80.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 690 | OA
Local law and Tracy–Widom limit for sparse random matrices
J. Lee, K. Schnelli, Probability Theory and Related Fields 171 (2018).
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 70 | OA
Transition to shocks in TASEP and decoupling of last passage times
P. Nejjar, Latin American Journal of Probability and Mathematical Statistics 15 (2018) 1311–1334.
View | Files available | DOI | arXiv
 

2018 | Journal Article | IST-REx-ID: 181 | OA
Power law decay for systems of randomly coupled differential equations
L. Erdös, T.H. Krüger, D.T. Renfrew, SIAM Journal on Mathematical Analysis 50 (2018) 3271–3290.
View | DOI | Download Published Version (ext.) | arXiv
 

2018 | Thesis | IST-REx-ID: 149 | OA
Dyson equation and eigenvalue statistics of random matrices
J. Alt, Dyson Equation and Eigenvalue Statistics of Random Matrices, IST Austria, 2018.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 1012 | OA
Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues
L. Erdös, D.J. Schröder, International Mathematics Research Notices 2018 (2018) 3255–3298.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 721 | OA
Singularities of solutions to quadratic vector equations on the complex upper half plane
O.H. Ajanki, T.H. Krüger, L. Erdös, Communications on Pure and Applied Mathematics 70 (2017) 1672–1705.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 733 | OA
Convergence rate for spectral distribution of addition of random matrices
Z. Bao, L. Erdös, K. Schnelli, Advances in Mathematics 319 (2017) 251–291.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 447 | OA
Fluctuations of the competition interface in presence of shocks
P. Ferrari, P. Nejjar, Revista Latino-Americana de Probabilidade e Estatística 9 (2017) 299–325.
View | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 483 | OA
Universality for a class of random band matrices
P. Bourgade, L. Erdös, H. Yau, J. Yin, Advances in Theoretical and Mathematical Physics 21 (2017) 739–800.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 550 | OA
Singularities of the density of states of random Gram matrices
J. Alt, Electronic Communications in Probability 22 (2017).
View | Files available | DOI
 

2017 | Book | IST-REx-ID: 567
A dynamical approach to random matrix theory
L. Erdös, H. Yau, A Dynamical Approach to Random Matrix Theory, American Mathematical Society, 2017.
View
 

2017 | Journal Article | IST-REx-ID: 615 | OA
Universality for random matrix flows with time dependent density
L. Erdös, K. Schnelli, Annales de l’institut Henri Poincare (B) Probability and Statistics 53 (2017) 1606–1656.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1207 | OA
Local law of addition of random matrices on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Communications in Mathematical Physics 349 (2017) 947–990.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1337 | OA
Universality for general Wigner-type matrices
O.H. Ajanki, L. Erdös, T.H. Krüger, Probability Theory and Related Fields 169 (2017) 667–727.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1528 | OA
Delocalization for a class of random block band matrices
Z. Bao, L. Erdös, Probability Theory and Related Fields 167 (2017) 673–776.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1010 | OA
Local law for random Gram matrices
J. Alt, L. Erdös, T.H. Krüger, Electronic Journal of Probability 22 (2017).
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 1023 | OA View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1144 | OA
Fluctuations of functions of Wigner matrices
L. Erdös, D.J. Schröder, Electronic Communications in Probability 21 (2017).
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1608 | OA View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1881 | OA
Extremal eigenvalues and eigenvectors of deformed Wigner matrices
J. Lee, K. Schnelli, Probability Theory and Related Fields 164 (2016) 165–241.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1219 | OA
Bulk universality for deformed wigner matrices
J. Lee, K. Schnelli, B. Stetler, H. Yau, Annals of Probability 44 (2016) 2349–2425.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1223 | OA
Localization for transversally periodic random potentials on binary trees
R. Froese, D. Lee, C. Sadel, W. Spitzer, G. Stolz, Journal of Spectral Theory 6 (2016) 557–600.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1257 | OA
A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes
C. Sadel, B. Virág, Communications in Mathematical Physics 343 (2016) 881–919.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1280 | OA
Fixed energy universality for generalized wigner matrices
P. Bourgade, L. Erdös, H. Yau, J. Yin, Communications on Pure and Applied Mathematics 69 (2016) 1815–1881.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1434 | OA
Local stability of the free additive convolution
Z. Bao, L. Erdös, K. Schnelli, Journal of Functional Analysis 271 (2016) 672–719.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1489 | OA
Local spectral statistics of Gaussian matrices with correlated entries
O.H. Ajanki, L. Erdös, T.H. Krüger, Journal of Statistical Physics 163 (2016) 280–302.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1157 | OA
Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population
J. Lee, K. Schnelli, Annals of Applied Probability 26 (2016) 3786–3839.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2166 | OA
The Altshuler-Shklovskii formulas for random band matrices I: the unimodular case
L. Erdös, A. Knowles, Communications in Mathematical Physics 333 (2015) 1365–1416.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1585
Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices
Z. Bao, G. Pan, W. Zhou, IEEE Transactions on Information Theory 61 (2015) 3413–3426.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 1674 | OA
Edge universality for deformed Wigner matrices
J. Lee, K. Schnelli, Reviews in Mathematical Physics 27 (2015).
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1677 | OA
The local semicircle law for random matrices with a fourfold symmetry
J. Alt, Journal of Mathematical Physics 56 (2015).
View | Files available | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1824 | OA
Evolutionary games of condensates in coupled birth-death processes
J. Knebel, M. Weber, T.H. Krüger, E. Frey, Nature Communications 6 (2015).
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1864 | OA
The Altshuler–Shklovskii formulas for random band matrices II: The general case
L. Erdös, A. Knowles, Annales Henri Poincare 16 (2015) 709–799.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1505 | OA
Universality for the largest eigenvalue of sample covariance matrices with general population
Z. Bao, G. Pan, W. Zhou, Annals of Statistics 43 (2015) 382–421.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1506 | OA
The logarithmic law of random determinant
Z. Bao, G. Pan, W. Zhou, Bernoulli 21 (2015) 1600–1628.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1508 | OA
Gap universality of generalized Wigner and β ensembles
L. Erdös, H. Yau, Journal of the European Mathematical Society 17 (2015) 1927–2036.
View | DOI | Download Preprint (ext.)
 

2014 | Journal Article | IST-REx-ID: 2019 | OA
Phase transition in the density of states of quantum spin glasses
L. Erdös, D.J. Schröder, Mathematical Physics, Analysis and Geometry 17 (2014) 441–464.
View | DOI | Download Submitted Version (ext.)
 

2014 | Journal Article | IST-REx-ID: 2179 | OA
Local semicircle law with imprimitive variance matrix
O.H. Ajanki, L. Erdös, T.H. Krüger, Electronic Communications in Probability 19 (2014).
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 2225 | OA
Isotropic local laws for sample covariance and generalized Wigner matrices
A. Bloemendal, L. Erdös, A. Knowles, H. Yau, J. Yin, Electronic Journal of Probability 19 (2014).
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 2699 | OA
Universality of general β-ensembles
L. Erdös, P. Bourgade, H. Yau, Duke Mathematical Journal 163 (2014) 1127–1190.
View | DOI | Download Preprint (ext.)
 

2014 | Journal Article | IST-REx-ID: 1926 | OA
Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips
C. Sadel, Mathematical Physics, Analysis and Geometry 17 (2014) 409–440.
View | DOI | Download Preprint (ext.) | arXiv
 

2014 | Journal Article | IST-REx-ID: 1937 | OA
Edge universality of beta ensembles
P. Bourgade, L. Erdös, H. Yau, Communications in Mathematical Physics 332 (2014) 261–353.
View | DOI | Download Submitted Version (ext.)
 

2014 | Conference Paper | IST-REx-ID: 1507 | OA
Random matrices, log-gases and Hölder regularity
L. Erdös, in:, Kyung Moon SA Co. Ltd., 2014, pp. 214–236.
View | Download Submitted Version (ext.)
 

2013 | Journal Article | IST-REx-ID: 2698 | OA
Stability and semiclassics in self-generated fields
L. Erdös, S. Fournais, J. Solovej, Journal of the European Mathematical Society 15 (2013) 2093–2113.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=LaEr

Search

Filter Publications